| Model Number |
MMT-722LNAL |
| Medical Device Problem Codes |
Material Integrity Problem (2978); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/08/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.(b)(4).
Event or Problem Description
The customer reported via phone call that the insulin pump¿s display screen was cracked, o ring on the reservoir compartment was broken and also cracked and the battery did not click into the battery compartment properly.The customer¿s blood glucose level as unknown.The insulin pump will not be returned for analysis.